Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    TheTroglodyte is offline New Member
    Join Date
    Oct 2002

    Getting hormone levels back to normal

    I know this is kind of an odd question but I hope that someone will have some info on this. I took propecia for 2 months and noticed a severe loss in libido and sperm count. I know that propecia raises testosterone levels as well as estrogen and I am assuming it is the raise in estrogen that has caused the side effects. I've been off for about 1 week now and I seem to be returning to normal however I was wondering if there was anything I could take like Clomid to speed up the process? I've heard that it has taken some people as long as 6 months to return to fully normal so any advice is welcome.

  2. #2
    Rickson's Avatar
    Rickson is offline AR-Hall of Famer
    Join Date
    Jul 2002
    Go get your test levels checked. If they are low talk to your doctor about methods for raising it. I never recommend talking to your doctor about AAS unless you have a medical need which in your case you do. Morning Dbol will help bring the libido back with minimal HPTA suppression if that is all your concerned about.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts